# SDR 2020F00439

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Aircraft: N117BH
- Make and model: Casa C212200
- Aircraft serial: 171
- Aircraft time: 14,782 hours, 18,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 6
- Part time: 14,782 hours, 18,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, ON FRAME 6 UNDER THE FLOORBOARDS AT APPROXIMATELY BL 700(LT), THE FRAME ANGLE WAS FOUND CORRODED WITH A SUBSEQUENT CRACK IN THE SUPPORTING ANGLE UNDERNEATH IT.
